IJPAM: Volume 94, No. 1 (2014)
IN GENERALIZED RESIDUATED LATTICES
Department of Mathematics
Gangneung, Gangwondo, 210-702, KOREA
Abstract. In this paper, we investigate solutions of various types of fuzzy relation equations , , and in generalized residuated lattice.
We give also some examples.
Received: May 8, 2014
AMS Subject Classification: 03E72, 03G10, 06A15, 06F07
Key Words and Phrases: fuzzy relation equations, generalized residuated lattices, right -preorder, left -preorder
Download paper from here.
DOI: 10.12732/ijpam.v94i1.11 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 101 - 118
This work is licensed under the Creative Commons Attribution International License (CC BY).